For the last five or six night's I notice that when it is bedtime, go to bed in about anywhere to five to ten minutes bottom of my foot start's to cramp in the middle. It feels like my toes are curling inside the middle, then my legs are flopping like a fish can't get comfortable and up I go...annoying I am miserable any suggestions. Thanks
If you are female and wear high-heels, you may be having muscle cramps when you finally have a chance to take the shoes off and relax. Your bs may be running too high and you are becoming dehydrated. Fast and easiest first step may be to just add more water throughout the day. If that doesn't work, try adding a low-dose of magnesium when you take your evening medicines. This is the one that helps me. Magnesium is one of the vitamins that is hard for our bodies to absorb so adding a low dietary supplement is not likely to hurt you. To be safe though, you should get your blood work done and find out what is really going on. A behind-the-counter option would be cumadine (sp?). I use to use that one in my teenage years.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.